Unsolved in 1990: 6576

Neuenschwander, Daniel (2008). Unsolved in 1990: 6576. American mathematical monthly, 115(3), pp. 263-264. Washington, D.C.: Mathematical Assoc. of America

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Neuenschwander, Daniel

ISSN:

0002-9890

Publisher:

Mathematical Assoc. of America

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Web of Science ID:

000253603400010

URI:

https://boris.unibe.ch/id/eprint/36899 (FactScience: 206365)

Actions (login required)

Edit item Edit item
Provide Feedback